# SDR SWAA2019040831482

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,907 hours, 29,495 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING INBOARD LOWER BORE CORRODED.  REPAIRED FITTING PER EA.
